# SDR AALA202208150962

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 27,696 hours, 5,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON PASSENGER  SEAT 22C INOPERATIVE. SECURED 22 ABC EMERGENCY LIGHT CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
